Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Melbourne, FL

July 1, 2015Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 1, 2015, 5:29 PM EDT for Osceola County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 5:29 PM EDT (21:29 UTC)
Expired
Jul 1, 2015, 6:03 PM EDT
In force
34 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 46 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 715 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
715 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WUUS52 KMLB 012129
SVRMLB
FLC097-012230-
/O.NEW.KMLB.SV.W.0049.150701T2129Z-150701T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
529 PM EDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL OSCEOLA COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 630 PM EDT

* AT 528 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER HARMONY...OR NEAR HOLOPAW...
  AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOLOPAW...HARMONY...FOREVER FLORIDA AND ALLIGATOR LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2798 8121 2820 8132 2833 8098 2797 8089
TIME...MOT...LOC 2128Z 222DEG 14KT 2815 8114 

$$

SEDLOCK
1 follow-up statement
002 
WWUS52 KMLB 012203
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
603 PM EDT WED JUL 1 2015

FLC097-012212-
/O.CAN.KMLB.SV.W.0049.000000T0000Z-150701T2230Z/
OSCEOLA FL-
603 PM EDT WED JUL 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSCEOLA COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2798 8121 2820 8132 2833 8098 2797 8089
TIME...MOT...LOC 2200Z 222DEG 14KT 2825 8104 

$$

SEDLOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:30 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 1, 2:30 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EDT WED JUL 1 2015

.DISCUSSION...

CURRENTLY-TONIGHT...SEA BREEZE ALONG THE VOLUSIA COUNTY COAST NOW
UNLIKELY AS SHOWERS AND STORMS ARE ALREADY PUSHING OFFSHORE...BUT
FARTHER SOUTH SHOULD STILL SEA SEA BREEZE FORM AND MOVE SLOWLY
WESTWARD WITH FARTHER MOVEMENT INLAND SOUTH OF MELBOURNE. ISOLATED
TO SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ALONG THE MORE
ACTIVE WEST COAST SEA BREEZE AND SHIFT EASTWARD THROUGH THE AFT.
GREATEST STORM COVERAGE AND BEST CHANCE FOR ISO STRONGER STORMS
EXPECTED TO OCCUR ALONG SEA BREEZE/OUTFLOW BOUNDARY COLLISIONS NEAR
THE NRN BREVARD COAST SOUTHWARD ACROSS INTERIOR COUNTIES FROM LATE
AFT INTO EARLY EVENING. MAIN STORMS THREATS WILL BE STRONG WIND
GUSTS UP TO 40 TO 50 MPH...SMALL HAIL AND FREQUENT LIGHTNING.

CONVECTION AND ANY DEBRIS CLOUD RAINFALL WILL DECREASE IN COVERAGE
INTO LATE EVENING WITH RAIN CHANCES ENDING BY MIDNIGHT. CLOUDS WILL
DECREASE WITH OVERNIGHT LOWS IN THE LOW TO MID 70S.

THU-FRI...ATLC RIDGE AXIS REMAINS NEAR TO JUST NORTH OF LAKE
OKEECHOBEE REGION INTO LATE WEEK. THIS WILL MAINTAIN A RELATIVELY
LIGHT S/SW FLOW OVER THE AREA WITH THE SEA BREEZE DEVELOPING EARLIER
AND WITH MORE INLAND MOVEMENT SOUTH OF THE CAPE EACH AFTERNOON.
MODELS SHOW OVERALL MOISTURE INCREASES SLIGHTLY DURING THIS TIME
FRAME WITH PW VALUES AROUND 1.7-1.9 INCHES WHICH SHOULD BE
SUFFICIENT FOR SCT AFT SHOWERS AND STORMS OVER THE AREA. BEST CHANCE
FOR RAIN WILL BE WITH ANY BOUNDARY COLLISIONS LATE IN THE DAY WHICH
UNDER THE FLOW REGIME WILL BE FAVORED ALONG TO JUST EAST OF THE I-4
CORRIDOR AND FARTHER SOUTH OVER INTERIOR AREAS WEST OF I-95. WILL
KEEP POPS IN THE CHANCE RANGE FROM 30-50 PERCENT WITH SLIGHT CHANCE
ALONG THE TREASURE COAST DUE TO EARLIER SEA BREEZE START AND WEAKER
STEERING FLOW TO PUSH STORMS BACK TOWARD THE COAST.

TEMPS WILL RANGE FROM THE LOW 90S ALONG THE COAST TO MID 90S OVER
THE INTERIOR WITH OVERNIGHT LOWS IN THE LOW TO MID 70S.

SAT-TUE...(PREVIOUS DISCUSSION) CPC INDICATING THE PNA REMAINING IN
A POSITIVE PHASE INTO EARLY NEXT WEEK...WEAKENING SOME TOWARD THE
END OF THE FCST PD. THE RESULTING TROFING ACRS THE ERN CONUS WILL
KEEP THE ATLC RIDGE AXIS MEANDERING ACRS THE CNTRL/SRN FL PENINSULA
WITH SWLY FLOW PREVAILING THRU THE COLUMN. WILL KEEP DAILY POPS IN
THE 30-50PCT RANGE THRU THE DAYTIME PDS...BCMG A SLGT CHC THRU LATE
EVNGS. MAX/MIN TEMPS NEAR OR SLIGHTLY ABV AVG...BUT NOT BY MORE THAN
5F.

&&

.AVIATION...EXPECT SHRA/TSRA COVERAGE TO INCREASE SLIGHTLY ALONG THE
EAST AND WEST COAST SEA BREEZE BOUNDARIES THROUGH THE AFT. GREATEST
COVERAGE EXPECTED WITH ANY BOUNDARY COLLISIONS TOWARD THE NRN
BREVARD COAST SOUTHWARD THROUGH AREAS WEST OF I-95 INTO LATE AFT AND
EARLY EVE. CONVECTION WILL THEN DECREASE IN COVERAGE WITH RAIN
CHANCES GENERALLY ENDING BY MIDNIGHT.

&&

.MARINE...

TONIGHT...SOUTHERLY WINDS UP TO 10-15 KNOTS WILL BECOME S/SW
OVERNIGHT AND DECREASE SLIGHTLY WITH SEAS RANGING FROM 1-3 FEET. A
FEW OFFSHORE MOVING STORMS WITH GUSTY WINDS WILL STILL BE POSSIBLE
FROM LATE AFT INTO THE EVENING...MAINLY FROM THE CAPE SOUTHWARD TO
INDIAN RIVER/ST. LUCIE COUNTIES.

THU-SUN...(PREVIOUS DISCUSSION) GENERALLY FAVORABLE BOATING
CONDITIONS THRU THE UPCOMING WEEKEND. ATLC RIDGE AXIS WILL MEANDER
OVER THE CNTRL/SRN FL PENINSULA...MAINTAINING A GENTLE TO MODERATE
S/SWRLY BREEZE OVER THE COASTAL WATERS...BCMG S/SE NEAR THE COAST
EACH AFTN WITH THE FORMATION OF THE EAST COAST SEA BREEZE. SEAS
GENERALLY 2-3FT AREAWIDE...OCNLY UP TO 4FT OVER THE OFFSHORE LEG N
OF SEBASTIAN INLET. PRIMARY MARINE THREAT WILL BE TSRAS MVG
OFFSHORE IN THE LATE AFTNS/EARLY EVNGS THAT WILL BE CAPABLE OF
GENERATING SFC WIND GUSTS IN EXCESS OF 35KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  92  74  91 /  20  40  20  40
MCO  74  95  75  94 /  20  40  20  40
MLB  75  91  75  91 /  30  40  30  30
VRB  73  92  74  91 /  20  30  20  20
LEE  76  93  77  94 /  20  40  20  40
SFB  75  95  76  94 /  20  40  20  40
ORL  76  95  77  94 /  20  40  20  40
FPR  73  91  73  91 /  20  20  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

FORECAST GRIDS...WEITLICH/ULRICH
IMPACT WEATHER/RADAR/AVIATION....KELLY
Hazardous weather outlook, Jul 1, 11:15 AM EDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1115 AM EDT WED JUL 1 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-012300-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1115 AM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SCATTERED SHOWERS AND STORMS WILL MOVE TO THE EAST AT 10 TO 15 MPH
ACROSS LAKE...VOLUSIA...SEMINOLE...ORANGE AND NORTH BREVARD COUNTIES
THROUGH EARLY AFTERNOON. MEANWHILE...THE EAST COAST SEA BREEZE WILL
DEVELOP WHICH WILL FOCUS A HIGHER COVERAGE OF STORMS NEAR THE COAST
LATE THIS AFTERNOON AND EARLY THIS EVENING. STRONG STORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...LOCALLY HEAVY RAIN AND
FREQUENT LIGHTNING STRIKES.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STORMS WILL MOVE EAST AT 10 TO 15 MPH ACROSS SOME OF THE
LARGER INLAND LAKES THROUGH MID AFTERNOON. THEN INTERACTION WITH THE
EAST COAST SEA BREEZE WILL PRODUCE A FEW STRONG STORMS NEAR THE
COAST LATE IN THE DAY AND EARLY THIS EVENING. A FEW OF THESE STORMS
WILL BE CAPABLE OF STRONG WINDS GUSTS OF 35 TO 45 KNOTS AND FREQUENT
LIGHTNING STRIKES. BOATERS ARE URGED TO KEEP AN EYE TO THE WESTERN
SKIES FOR APPROACHING WEATHER AND TO SEEK SAFE HARBOR BEFORE STORMS
APPROACH THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED LIGHTNING STORMS ARE FORECAST EACH AFTERNOON THROUGH
THE UPCOMING HOLIDAY WEEKEND...WITH THE POTENTIAL FOR
THUNDERSTORMS TO MOVE OFFSHORE DURING THE LATE AFTERNOONS AND
EARLY EVENINGS. PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND
LIGHTNING AND GUSTY DOWNBURST WINDS IN THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

KELLY/PENDERGRAST

In the hours before

Local storm report, Jul 1, 12:00 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1200 PM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND GST     VERO BEACH AIRPORT      27.65N 80.42W
06/30/2015  M42.00 MPH       INDIAN RIVER       FL   ASOS

            THE ASOS AT THE VERO BEACH AIRPORT RECORDED A
            37-KNOT/42-MPH WIND GUST OUT OF THE WEST NORTHWEST AS A
            THUNDERSTORM MOVED OVER THE SITE.

0914 PM     TSTM WND GST     SAINT LUCIE AIRPORT     27.49N 80.37W
06/30/2015  M39.00 MPH       ST. LUCIE          FL   ASOS

            THE ASOS AT THE SAINT LUCIE COUNTY AIRPORT MEASURED A
            34-KNOT/39-MPH WIND GUST OUT OF THE NORTH NORTHWEST AS A
            THUNDERSTORM MOVED OVER THE AIRFIELD.

1010 PM     TSTM WND GST     2 ESE JENSEN BEACH      27.22N 80.20W
06/30/2015  M39.00 MPH       AMZ555             FL   MESONET

            A WEATHERFLOW MESONET SITE IN THE INDIAN RIVER LAGOON
            JUST NORTH OF THE A1A CAUSEWAY IN JENSEN BEACH RECORDED A
            34-KNOT/39-MPH WIND GUST OUT OF THE NORTH AS A
            THUNDERSTORM MOVED OVER THE SITE.

1025 PM     TSTM WND GST     2 ESE JENSEN BEACH      27.22N 80.20W
06/30/2015  M48.00 MPH       AMZ555             FL   MESONET

            A WEATHERFLOW MESONET SITE IN THE INDIAN RIVER LAGOON
            JUST NORTH OF THE A1A CAUSEWAY IN JENSEN BEACH RECORDED A
            42-KNOT/48-MPH WIND GUST OUT OF THE NORTHWEST AS A
            THUNDERSTORM MOVED OVER THE RIVER.

&&

ULRICH
Special weather statement, Jul 1, 4:35 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
435 PM EDT WED JUL 1 2015

FLZ147-012115-
NORTHERN BREVARD COUNTY FL-
435 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREVARD COUNTY UNTIL
515 PM EDT...

AT 434 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MIMS...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...HAULOVER CANAL...PLAYALINDA BEACH...MIMS AND MERRITT
ISLAND WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2859 8072 2863 8079 2857 8080 2854 8092
      2866 8097 2873 8084 2862 8080 2872 8074
      2876 8079 2877 8075 2875 8076 2878 8074
      2879 8073 2876 8071 2873 8074 2866 8064
      2871 8067 2862 8060
TIME...MOT...LOC 2034Z 245DEG 15KT 2865 8085

SEDLOCK
Special weather statement, Jul 1, 4:42 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
442 PM EDT WED JUL 1 2015

FLZ053-012145-
OSCEOLA FL-
442 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSCEOLA COUNTY UNTIL 545
PM EDT...

AT 442 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF LAKE KISSIMMEE...MOVING NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE KISSIMMEE AND FOREVER FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2804 8143 2803 8139 2801 8138 2804 8136
      2807 8137 2807 8135 2808 8135 2809 8142
      2821 8117 2797 8096 2784 8126 2786 8130
      2792 8131 2794 8135 2795 8134 2798 8138
      2800 8139 2800 8142 2806 8144
TIME...MOT...LOC 2042Z 246DEG 12KT 2803 8134

SEDLOCK
Local storm report, Jul 1, 4:45 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
445 PM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             2 WSW MIMS              28.65N 80.88W
07/01/2015  M0.75 INCH       BREVARD            FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED PENNY-SIZED HAIL OFF OF
            TURPENTINE ROAD. DURATION WAS LESS THAN 5 MINUTES.

&&

ULRICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:37 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie23 min
Jun 30, 8:42 PM EDTSpecial Marine WarningMLB63 min
Jun 30, 8:47 PM EDTSpecial Weather StatementMLBOkeechobee, Saint Lucie58 min
Jun 30, 9:08 PM EDTSevere Thunderstorm WarningMLBMartin, Okeechobee, Saint Lucie37 min
Jun 30, 9:46 PM EDTSpecial Marine WarningMLB59 min
Jun 30, 9:47 PM EDTSevere Thunderstorm WarningMLBMartin, Okeechobee, Saint Lucie43 min
Jun 30, 10:38 PM EDTSpecial Weather StatementMLBMartin52 min
Jun 30, 10:46 PM EDTSpecial Marine WarningMLB89 min
Jul 1, 11:24 AM EDTSpecial Weather StatementMLBLake66 min
Jul 1, 4:35 PM EDTSpecial Weather StatementMLBSeminole40 min
Jul 1, 4:39 PM EDTSpecial Marine WarningMLB96 min
Jul 1, 4:42 PM EDTSpecial Weather StatementMLBOsceola63 min
Jul 1, 6:46 PM EDTSpecial Weather StatementMLBIndian River59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.